# SDR CALA9901115

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76073
- Make and model: Doug DC-10-30
- Aircraft serial: 46940
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spar
- Condition: Sheared
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE TAIL CONE WORK PLATFORM SPAR SHEARED IN SEVERAL PLACES.  THE SHEARED AREAS WERE TRIMMED OUT AND REINFORCED WITH DOUBLERS IAW SRM 53-00-01, FIGURE 4 AND 51-31-01.
